# SDR DALA2017100407274

- Difficulty date: October 1, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 116,168 hours, 14,051 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Motor
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

UPPER DECK GALLEY ELEVATOR MOTOR PRODUCING AN ELECTRICAL SMELL. R&R LIFT CART ACTUATOR WITH ELECTRIC MOTORS PER AMM 25-38-02 OPS CK GOOD WIP 374716 PER AMM 25 38 REPLACED LOWER RESTRAINT ASSY LOADED CART OPERATED SEVERAL TIMES OK FOR SERVICE.
